# SDR GTIA2021071535870

- Difficulty date: July 15, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N938NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10402
- Aircraft time: 466 hours, 208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND L1 DOOR ASSIST REQ SERVICE-SERVICED L1 DOOR ASSIST PER AMM 52-10-00 NO  LEAKS DETECTED
